# SDR DL72S992255

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Failed
- Location: Mlg
- Component: 2114730PT3
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, NR2 BRAKE LOCKED AND BLEW NR 2 MAIN TIRE.  REPLACED NR 2 BRAKE, NR 1 AND NR 2 WHEEL ASSY.   T/S NR 2 WHEEL ANTI-SKID SYSTEM.  OPERATION NORMAL.
